MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C8322, XS ALEXIS WND PROT/RET SHRT 5/BX; KGW

APPLIED MEDICAL RESOURCES C8322, XS ALEXIS WND PROT/RET SHRT 5/BX; KGW
Model Number C8322
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.In the absence of the subject device, it is difficult to determine the root cause of the event.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.
 
Event or Problem Description
Procedure performed: unk."the sheat attachment peeled off from the ring approximate size 1-2 cm." "our customer mistakenly thrown the actual used product, so we can`t return for inspection." additional information was received via email on 21jun2018 from, (b)(4), distributor."the incident occur after placement of the product, while the doctor tried to roll up the sheath." type of intervention: unk.Patient status: unk.

Brand Name
C8322, XS ALEXIS WND PROT/RET SHRT 5/BX
Common Device Name
KGW
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7701083
Report Number2027111-2018-00232
Device Sequence Number19149768
Product Code KGW
UDI-Device Identifier00607915132958
UDI-Public(01)00607915132958(17)201010(30)01(10)1308093
Combination Product (Y/N)N
PMA/510(K) Number
K041711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/10/2020
Device Model NumberC8322
Device Catalogue Number101432501
Device Lot Number1308093
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2018
Initial Report FDA Received Date07/18/2018
Patient Sequence Number1